# SDR DL76L091047

- Difficulty date: June 17, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 87,303 hours, 12,859 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162000105
- Part serial: 321
- Condition: Faulted
- Location: Elevator Feel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT WITH FLAPS AT 5  FLT CONTROL CHECK WAS OKAY BUT JUST BEFORE TAKEOFF THE ELEVATOR FEEL STATUS LIGHT CAME ON.   REPLACED ELEVATOR FEEL COMPUTER PER AMM LK AND OPS CHECK OK.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
